# SDR USAA20101217SB202

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE CABIN AISLE EMERGENCY LIGHT WAS INOPERATIVE AT 4L.  REPLACED THE EMERGENCY LIGHT TERMINAL.  OPERATIONALLY CHECKS GOOD.
